MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA 3000; HEPATIC ARTERY INFUSION PUMP

INTERA ONCOLOGY, INC INTERA 3000; HEPATIC ARTERY INFUSION PUMP
Model Number AP-03000H
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Insufficient Flow or Under Infusion (2182); No Flow (2991)
Health Effect - Clinical Codes Fever (1858); Obstruction/Occlusion (2422)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.As previously mentioned, the cta results showed hepatic artery occlusion proximal to the catheter.The surgical advisor concluded that the occlusion was likely secondary to the patient's documented intra-operative arterial dissection requiring vascular repair, rather than a device malfunction.In addition, regarding the allegation of fast flow, elevated temperatures can cause the pump to flow fast.Therefore, the root cause is traced to patient's condition.
 
Event or Problem Description
Intera oncology was notified that a physician implanted an intera 3000 hepatic artery infusion pump on (b)(6) 2026, with a manufacturer-labeled flow rate of 1.2 ml/day.Post-operative hepatic arterial perfusion scintigraphy (haps) scan performed on (b)(6) 2026, demonstrated no extrahepatic perfusion.The patient remained hospitalized following implantation and experienced fever post-operatively.At the first refill on (b)(6) 2026 (16 days post-implant), 0 ml residual volume ("dry pump") was observed, suggesting possible fast-flow condition.Duration of dry pump condition and potential interruption of forward catheter flow were unknown.The pump was refilled with 30 ml heparinized saline without issue.Intera oncology medical science liaison (msl) discussed precautionary bolus flush with the surgeon due to concern for possible catheter clotting; surgeon elected short-term follow-up instead.At follow-up on (b)(6) 2026, nearly the full 30 ml residual volume was returned, raising concern for possible slow-flow condition.The pump was again refilled with 30 ml heparinized saline without issue.Msl again discussed bolus flush and provided standard response letter regarding troubleshooting recommendations.On (b)(6) 2026, surgeon attempted bolus pathway flush and encountered resistance.Msl reviewed standard response letter and relevant literature with the surgeon.Recommended next steps included computed tomography angiography (cta) to evaluate for catheter kinking, migration, displacement, or vascular/anatomic contributors, with consideration of pump angiogram if cta findings were inconclusive.On (b)(6) 2026, cta demonstrated hepatic artery occlusion proximal to the catheter.Case was reviewed with the surgical advisor.Based on the patient's history of intra-operative arterial dissection requiring vascular repair and the location of the occlusion, the occlusion was assessed as likely secondary to the arterial dissection rather than pump malfunction.Due to concern for compromised hepatic arterial flow, surgical advisor recommended against floxuridine administration and determined pump angiogram was no longer indicated.The surgeon additionally reported the patient developed pulmonary embolus and new lung metastases.Current plan is to allow the pump to run dry.No explant planned at this time due to the patient's complex perioperative course.The surgeon agreed to participate in additional virtual surgical proctorship focused on implantation technique and pump troubleshooting.

Brand Name
INTERA 3000
Common Device Name
HEPATIC ARTERY INFUSION PUMP
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key25257017
Report Number3015537318-2026-00057
Device Sequence Number14810545
Product Code LKK
UDI-Device Identifier00850014110147
UDI-Public00850014110147
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number32661738
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexFemale
Patient Weight68 KG
Patient RaceBlack Or African American